MAUDE Adverse Event Report: ORTHOPEDIATRICS 90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE

ORTHOPEDIATRICS 90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE
Model Number 00-1200-1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) from (b)(6) hospital reported a post-operative issue involving a trauma & deformity system, specifically an lcb blade plate (part number: 00-1200-1002, lot number: 241069-b), which had been in use for less than six months.The device was implanted in an 8-year-old female patient (initials (b)(6)) on (b)(6) 2025 and was removed on (b)(6) 2025, after the plate broke.The issue was discovered during a clinic visit post-operation.The broken device was scrapped and not returned for evaluation.

Brand Name
90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE
Common Device Name
90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23380666
Report Number3006460162-2025-00060
Device Sequence Number15726207
Product Code HRS
UDI-Device Identifier00841132109717
UDI-Public00841132109717
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number00-1200-1002
Device Lot Number241069-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age8 YR
Patient SexFemale